# SDR DALA13016945637

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 55,033 hours, 18,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1310-1410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1310-1410, LBL 20 FLOOR SUPPORT FOUND CORRODED.   FLOOR SUPPORT REPAIRED IAW PRI 513443-14, REV 0, DATED ER/A.  PRI 513443, REV 0.
